MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS HUMELOCK II; ANATOMIC SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS HUMELOCK II; ANATOMIC SHOULDER PROSTHESIS
Catalog Number 112-0000
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An incident occurred during a prosthesis implantation procedure in argentina: upon opening the implant box, it was found to be empty containing no implant, labels, or instructions for use.There were no consequences for the patient's health, other than a one-hour extension of the operating time.
 
Additional Manufacturer Narrative
The event took place outside the united states (in argentina) and was associated with a product that is also cleared for the market in the united states.

Brand Name
HUMELOCK II
Common Device Name
ANATOMIC SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SHOULDER SOLUTIONS
1663 rue de majornas
viriat, 01440
FR   01440
Manufacturer Contact
souad bedrane
1663 rue de majornas
viriat, 01440
FR   01440
MDR Report Key50869011
Report Number3009532798-2026-00047
Device Sequence Number10674530
Product Code HSD
UDI-Device Identifier03701037300732
UDI-Public03701037300732
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number112-0000
Device Lot NumberW0663
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown